# SDR 20010206CW003

- Difficulty date: January 8, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N4776T
- Make and model: Cessna 182R
- Aircraft serial: R18201762
- System (JASC): 3720 · Vacuum Indicating System
- Part: Indicator
- Part number: C6685090101
- Condition: Reads Low
- Location: Instrument Panel
- Part time: 4,169 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD, 3.5 MINIMUM VACUUM COULD NOT BE OBTAINED, EVEN AT SEA LEVEL.  TROUBLESHOOTING REVEALED VACUUM INDICATOR WAS 2-2 1/2 IN HG LOW AND REGULATOR HAD BEEN MIS-ADJUSTED.  INSTALLED NEW GAGE, WHICH WAS CALIBRATED,  AND RESET REGULATOR DOWN. STANDBY SYSTEM RETESTED, OK.
